Ask an expert
Question

16 Jul 2008

acne
Hi Doc, need your advice. I have been on Ro-accutane twice, the first time i had mild acne(mainly blackheads) so my doctor prescribed me to take one tablet 3 times a week, it cleared up wonderfully. The second time was about 6-8 months after the first dosage and my acne came back. So my doctor prescribed me the full dosage of one tablet a day for 3 months. This however did not work at all, my skin cleared up only slightly and now is worse than ever. Could the roaccutane have made my skin worse? or could there be another cause?
Answer 419 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Ash
No Roaccutane would not have worsened it overall, although in the beginning the acne can get worse before getting better. I think you should see a dermatologist as your dosage may not be sufficient.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote